# SDR CA090320002

- Difficulty date: March 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,891 hours
- Engine: Ge CF348E5A1
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Damaged
- Location: Torque Tube
- Component: Torque Tube
- Component part number: 17009777407
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CONTROL COLUMN FOUND TO BE STIFF IN THE AIR.  THE CAUSE WAS FOUND TO BE ONE OF THE SEALED BRGS.  ENTIRE TORQUE TUBE ASSY HAS BEEN REPLACED.
